# SDR AWXA200301220

- Difficulty date: September 21, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .375 INCH CRACK WAS FOUND ON STRINGER TIE CLIP BS 380, STR 7 LT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP BS 380, STR 7 LT; INSTALLED NEW REPLACEMENT TIE CLIP IAW B737-300 SRM 51-40-02, PG 1, FIG 8.
